Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 10, Pages 1808–1823 (Mi zvmmf4629)  

This article is cited in 1 scientific paper (total in 1 paper)

The study of oscillatory modes in a stochastic model of a heterogeneous catalytic reaction

E. S. Kurkina, N. L. Semendiayeva

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2939 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:10, 1721–1735

Bibliographic databases:
UDC: 519.62
MSC: Primary 34C60; Secondary 35Q35, 90C40, 80A30, 92E99, 34F05, 60F10, 60H15
Received: 06.02.2004

Citation: E. S. Kurkina, N. L. Semendiayeva, “The study of oscillatory modes in a stochastic model of a heterogeneous catalytic reaction”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004), 1808–1823; Comput. Math. Math. Phys., 44:10 (2004), 1721–1735

Citation in format AMSBIB
\Bibitem{KurSem04}
\by E.~S.~Kurkina, N.~L.~Semendiayeva
\paper The study of oscillatory modes in a stochastic model of a heterogeneous catalytic reaction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 10
\pages 1808--1823
\mathnet{http://mi.mathnet.ru/zvmmf4629}
\zmath{https://zbmath.org/?q=an:1079.34036}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 10
\pages 1721--1735


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4629
  • http://mi.mathnet.ru/eng/zvmmf/v44/i10/p1808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Makeev, N. L. Semendiayeva, “Parametric continuation of the solitary traveling pulse solution in the reaction-diffusion system using the Newton–Krylov method”, Comput. Math. Math. Phys., 49:4 (2009), 623–637  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:214
    Full text:110
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022